Synerzen Tablet MR strip of 10 tablet mr
Item requires a valid prescription
Manufactured By Zenobio Life Science
Composition Aceclofenac 100mg,Paracetamol/Acetaminophen 500mg
Includes all taxes
Click here to view Alternate brands
Synerzen Tablet MR composition:
Interactions / Warnings:
- You have been prescribed Aceclofenac to relieve pain and inflammation.
- Take it with food or milk to prevent upset stomach.
- Take it as per the dose and duration prescribed by your doctor. Long term use may lead to serious complications such as stomach bleeding and kidney problems.
- It may cause dizziness, drowsiness or visual disturbances. Use caution while driving or doing anything that requires concentration.
- Avoid consuming alcohol while taking Aceclofenac as it can cause excessive drowsiness and increase your risk of stomach problems.
- Inform your doctor if you have a history of heart disease or stroke.
- Your doctor may regularly monitor your kidney function, liver function and levels of blood components, if you are taking this medicine for long-term treatment.
Synerzen Tablet MR Side Effects:
How to use Synerzen Tablet MR :
How Synerzen Tablet MR works:
Aceclofenac (also available as Hifenac, Zerodol) is safe at the prescribed dose by the doctor. Patients should follow the advice of the doctor regarding its use
Q. Is aceclofenac a painkiller/ antipyretic/ antibiotic?
Aceclofenac is a pain relieving medication and not an antibiotic. It may reduce fever; however consult your doctor regarding its use
Q. Is aceclofenac better than diclofenac?
Aceclofenac is structurally related and metabolised to diclofenac. Both are equally effective and safe in relieving pain. Patients should follow the advice of the doctor regarding its use
Q. Is aceclofenac paracetamol/ aspirin?
No. Aceclofenac is not paracetamol or aspirin.
Rs 67.24MRP 82.00